Lamictal and gastrointestinal problems

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Beansxx2
New Member


Date Joined Jun 2014
Total Posts : 2
   Posted 11/6/2014 1:47 AM (GMT -6)   
At a complete breaking point with this. I'm wondering if anyone else has had the same problem. I started Lamictal in April, slowly weaned off of Epival and up on the Lamictal. Things were going fine, I finished the Epival and got to a dose of 200 mg on Lamictal.

Around the last week of August, early September I started to have a few moments of nausea and some dry heaving but nothing super serious so I brushed it off. On September 12th my neurologist upped my dose to 300 MGs a day. Very soon after, the dry heaving and nausea got worse. I would also get incredibly bad heart burn andbacid reflux that no amount of antacids or Dexilant, Tecta (my family doctor has tried them all on me but no help) I've been tested for everything from lactose intolerance, ulcers, h pylori, pregnancy, and pancreas kidney and liver issues.

The dry heaving seems to be caused by an incredibly weird dry and maybe numb feeling in my throat as if my gag reflex is constantly in overdrive. My stomach feels incredibly acidic, my throat has become immensely sore red and irritated from the acid reflux and vomiting. The burning nausea comes on pretty sudden, worse after a bite to eat morning and night. Also a very small amount of food causes pain and bloating just below my ribs. This is weird for me because I've always been able to eat large and frequent meals.

This is affecting my life in so many ways, I'm at risk of losing my job. This is causing a lot of stress for me and my boyfriend ad I'm pretty much useless right now. I've lost at least 15 lbs (probably more since Iast weighed myself). Considering that im naturally a small person usually at about 125 lbs, I'm pretty concerned right now as I don't have much on me left to lose! Also unable to take my antidepressant/anxiety meds due to the nausea which is definitely not helping the situation.

The only way im keeping food down is by taking Gravol daily (anti nausea) and a lot of times im so nauseated that I have to use suppositories.

It seems to be getting worse, and the nausea and reflux seems to be a bit worse very soon after taking the Lamictal and I've only just been thinking of the possibility of the Lamictal because I figured if it was causing it, wouldn't it have been an issue a few months ago?

I know this is a very long note but I need to know if im not crazy! Lol
I will definitely be asking my neurologist to change meds, as of right now I think I'd definitely prefer the absence seizures than the misery this is causing me and I'm desperate to try anything. ANY HELP WOULD BE VERY APPRECIATED! !
cry confused cry
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 3:44 PM (GMT -6)
There are a total of 2,885,276 posts in 316,582 threads.
View Active Threads


Who's Online
This forum has 157701 registered members. Please welcome our newest member, gurinegy.
385 Guest(s), 9 Registered Member(s) are currently online.  Details
Nolan1654, imagardener2, Lapis_29, Wishtobewell, ppm guy, Wisco woman, dbwilco, MacroMan, Gram


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer